# SDR AALA202212196904

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 5,390 hours, 2,025 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Condition: Broken
- Location: Interphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF WE ENCOUNTERED RADIO INTERFERENCE OVER HEADSETS (UNABLE TO HEAR ATC ) WAS INTERMITTENT, BUT VERY LOUD WHEN ACTIVE,- UNPLUGGED BOTH HEADSETS- NO HELP. AIRCRAFT DIVERTED TO DEN. EMERGENCY WAS NOT DECLARED. REMOVED AND REPLACED SERVICE FLIGHT INTERPHONE JACK PER SWPM 20-10-13.
